It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Alli on November 06, 2000 at 14:09:39:

Hello,
ever since my doctor recommended accutane for me I've been trying extra hard to get rid of this myself before my next appointment which is supposed to be the day I get my accutane prescription or whatever.

I used antibiotics for a month and my doctor saw NO improvement whereas I saw a little. So I started taking vitamin E and a multi-vitamin. I noticed some more improvements (slight but of course I noticed um) Then I started taking more vitamin C and stuff. THEN..."yeah were looking at an accutane case here" doc
"AHHHHHHHHHHHHHHH" (my response) so that is where I kicked it up a notch. I take 3 grams of B5 a day and I take 2000 mg. of C and 800 I.U of E. plus 50 wopping mg. of doxy which I think has nothing to do with anything.

Well I have been noticing some vast improvements. I'm seeing my skin is very smooth now, well not completely but certainly more so then when....whatever. Anyways I just have some red marks, a pretty large amount of um but I haven't seen anything gross for a while. I'll continue to take the B-5 and I think i'm going to step it up to 4 grams. Anyways if my doctor doesn't see any improvements he is going to get smacked up side his head!!

Now my question. Does Accutane fade the red marks? I mean should I still take accutane or keep using the vitamins and watching the redness fade and fade. Does accutane just magically vanish the red marks or something? I don't know what the hell to do. I am not looking forward to seeing the doctor again. URrrgh. I really appreciate you reading this and getting any feedback.

Thanks......Allison

Follow Ups

All times are GMT -7. The time now is 11:51 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!